Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 1, NWS Milwaukee, WI

January 1, 2020

NWS Milwaukee, WI issued this gale warning at Jan 1, 2020, 12:02 PM CST. It took effect at Jan 1, 2020, 5:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2020, 12:02 PM CST (18:02 UTC)
In effect from
Jan 1, 2020, 5:00 PM CST
Expired
Jan 2, 2020, 3:00 AM CST
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

226 
WHUS73 KMKX 011802
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1202 PM CST Wed Jan 1 2020

...Gusty Southwesterly Winds Developing This Afternoon...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020215-
/O.NEW.KMKX.GL.W.0001.200101T2300Z-200102T0900Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1202 PM CST Wed Jan 1 2020

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM CST
THURSDAY...

* WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet 
  expected.

* WHERE...The open waters of Lake Michigan. Winds will be
  strongest over the southern and eastern portions of the lake.

* WHEN...From 5 PM this afternoon to 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-020215-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1202 PM CST Wed Jan 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...Winds to 25 knots.  Waves of 2 to 4 feet expected.

* WHERE...Sheboygan to Winthrop Harbor IL.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
057 
WHUS73 KMKX 012021
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
221 PM CST Wed Jan 1 2020

...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... 

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020600-
/O.CON.KMKX.GL.W.0001.200101T2300Z-200102T0900Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
221 PM CST Wed Jan 1 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet 
  expected.

* WHERE...The open waters of Lake Michigan. Winds will be 
  strongest over the southern and eastern portions of the lake.

* WHEN...From 5 PM this afternoon to 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-020600-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
221 PM CST Wed Jan 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected. 

* WHERE...Sheboygan to Winthrop Harbor IL.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
051 
WHUS73 KMKX 012312
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
512 PM CST Wed Jan 1 2020

...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020800-
/O.CON.KMKX.GL.W.0001.000000T0000Z-200102T0900Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
512 PM CST Wed Jan 1 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet 
  expected.

* WHERE...All of the open waters of Lake Michigan. 

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-020800-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
512 PM CST Wed Jan 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected.

* WHERE...Wind Point WI to Winthrop Harbor IL, North Point Light 
  to Wind Point WI, Port Washington to North Point Light WI and 
  Sheboygan to Port Washington WI.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
249 
WHUS73 KMKX 020333
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
933 PM CST Wed Jan 1 2020

...GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020900-
/O.CON.KMKX.GL.W.0001.000000T0000Z-200102T0900Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
933 PM CST Wed Jan 1 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...Southwest gales to 35 knots. Waves of 5 to 8 feet 
  expected.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-021200-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-200102T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
933 PM CST Wed Jan 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...Winds to 25 knots. Waves of 2 to 4 feet expected.

* WHERE...Wind Point WI to Winthrop Harbor IL, North Point Light 
  to Wind Point WI, Port Washington to North Point Light WI and 
  Sheboygan to Port Washington WI.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 1, 10:04 AM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Jan 1, 10:04 AM CST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1004 AM CST Wed Jan 1 2020

.UPDATE...

After a chilly start, southwest winds and widespread sunshine
have helped temperatures recover into the mid to upper 20s as of
10 AM. Highs remain on track for the upper 30s to near 40.

&&

.MARINE...

Southwest winds are beginning to increase across the lake this
morning, and will continue into tonight. There will be a window
from late afternoon through late evening where a period of
southwest gales may be possible; we will continue to take a look
at things, but a short fused gale warning may be needed for at
least a portion of the open waters later today.

Winds will become more northerly by Friday as low pressure moves
through to our south. A few stronger gusts are possible heading
into Saturday morning, but widespread gales do not look to be
likely at this time.

Much colder air will then build into the region early next week,
likely bringing a stretch of breezy west to northwest winds to the
lake.

&&

.PREV DISCUSSION...

AVIATION(12Z TAFS)...

VFR conditions will prevail today with a few high clouds working
their way into southern WI this morning. Southwesterly winds will
increase late morning into the afternoon as another low pressure
system skirts the US/Canada border. By this afternoon a strong
40-50 knots low-level jet looks to develop over IL/southern WI,
which could lead to some wind shear concerns this evening.
Although the environment looks stable enough to limit wind shear
impacts, models have been consistent with this strong jet.
Therefore, went ahead and included wind shear to the latest TAF
package. Would likely see greatest impacts from low level wind
shear this evening, but they may be limited if the gusty winds
linger overnight. As the system gradually pushes eastward, winds
should begin to diminish toward the end of the TAF cycle.

PREV DISCUSSION... (Issued 354 AM CST Wed Jan 1 2020)

SHORT TERM...

Today through Thursday...Forecast Confidence is High...

2020 will start off pretty cold thanks in part to mostly clear skies
and snow cover across southern WI. Temps this morning will range
from the teens into the low 20s, but as the sun rises on the new
decade, winds will become more southwesterly ahead of another low
skirting along the US/Canada border today. Additionally, a 40-50kt
850mb jet looks to develop over IL/southern WI this afternoon and
will help usher in some warmer temps and breezy conditions this
afternoon. Although it looks like a few high clouds may work their
way into WI from the northwest this morning and some mid-level
clouds developing this afternoon, mostly sunny conditions will
prevail and aide in warming temps into mid 30s to low 40s today.
These warmer conditions will likely help melt some of the snow
this afternoon as well.

Otherwise, the quiet start to the New Year will continue
overnight with a some clouds rolling in and lows dipping into the
low to mid 30s. For Thursday, warmer and drier conditions
continue across southern WI with highs in the low to mid 40s.
However, model soundings progged the environment to moisten late
in the afternoon as the next system approaches from the southwest
and pushes into the Midwest, thus added a slight chance of PoPs
late Thursday afternoon.

Thursday night through Saturday...Forecast confidence medium.

A weak cold front extending from a passing low across srn Canada will
slowly pass Thu nt. Enough low level moisture is expected to arrive
for stratus clouds but the moisture may become deep enough for
drizzle or even freezing drizzle. There are very low probs of this
occurring at this time.

A strong shortwave trough will dig from the nrn Great Plains to MO
by 12Z Sat and then esewd. There is enough variability among the
models to maintain 20-40 PoPs for Fri-Fri nt with the
aforementioned feature.

LONG TERM...Sunday through Tuesday...Forecast confidence medium.

A shortwave trough and sfc low will then track along the USA and
Canadian border for Sun-Mon. Thus, swly flow and weak warm
advection will return on Sun followed by a weak cold front and
brisk wly winds. Most of the pcpn will remain to the north. The
models differ on whether the low will linger over the Great Lakes
with weak upper troughing or a more stronger shortwave trough in
nw flow aloft induces cyclogenesis for Tue.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 9 AM CST Thursday for LMZ643>646.

&&

Update...Boxell
Today/Tonight and Aviation/Marine...Boxell
Thursday THROUGH Tuesday...99
Hazardous weather outlook, Jan 1, 3:30 AM CST, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
330 AM CST Wed Jan 1 2020

WIZ046-047-051-052-056>060-062>072-020930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
330 AM CST Wed Jan 1 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-020930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
330 AM CST Wed Jan 1 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect beginning at noon today as
breezy southwest winds develop.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory in in effect until 9 AM Thursday for breezy
southwest winds. Another Small Craft Advisory may be needed
Friday night and Saturday due to brisk northwest winds and
possibly high waves.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
330 AM CST Wed Jan 1 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Brisk southwest winds will develop over Lake Michigan for
this afternoon and tonight. Wind gusts will approach gale force
tonight over the southern half of the lake.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Brisk southwest winds will gradually weaken on Thursday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 2:34 AM CSTSmall Craft AdvisoryMKX30 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.